# SDR CAL950112

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17410
- Make and model: Boeing 727243
- Aircraft serial: 21663
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wire Bracket
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLE - FLT 0422 - THE AIRCRAFT HAD A HISTORY OF THE NOSE GEAR DOOR WARNING LIGHT REMAINING ILLUMINATED AFTER TAKEOFF.  WHILE TROUBLESHOOTING IN CLE, MAINTENANCE FOUND THE NOSE GEAR WIRE HARNESS WAS HANGING LOW WHICH RESULTED IN THE HARNESS BEING CAUGHT IN-BETWEEN THE FORWARD NOSE GEAR DOORS.  THE HARNESS BRACKET WAS FOUND BROKEN.  THE BRACKET WAS REMOVED AND REPLACED.  A FUNCTIONAL CHECK WAS PERFORMED WITH GEAR DOOR RETRACTION, HARNESS CLEARANCE, AND INDICATIONS CHECKING GOOD.  THE AIRCRAFT HAS FLOWN AT LEAST SEVEN FLIGHTS WITHOUT A REPEAT OF NOSE GEAR DOOR WARNING PROBLEMS SINCE THIS CORRECTIVE ACTION WAS IMPLEMENTED.  (X)
